# SDR IPXA2023051993278

- Difficulty date: May 9, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 90,240 hours, 17,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC300619
- Condition: Damaged
- Location: L/H I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*** MAJOR REPAIR *** L/H I/B FLAP LOWER SKIN IS DAMAGED BETWEEN STA YIFH=7.6 AND YIFH=-6.00, 66-INCH FROM I/B SIDE.REPAIRED DAMAGED SKIN AT THE L/H I/B FLAP BETWEEN STA YIFH=7.6 AND YIFH=-6.00, 66-INCH FROM I/B SIDE IAW SRM 57-00-01-2R-1 REPAIR 1 FIG 201. (MAJOR)
